MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Device Displays Incorrect Message (2591); Device Operational Issue (2914)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information from the manufacturer's technical support representative stated that the customer received troubleshooting instructions and replaced the lifeband.The platform with a new lifeband was further tested and operated as expected with no further error message reported.The autopulse platform in complaint will not be returned for investigation.Therefore, a physical investigation will not be performed.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
The user reported observing multiple issues on the autopulse platform (sn (b)(4).First observed issue was recurrent user advisory (ua) 2 (compression tracking error) error messages where it was noted that whenever a ua 2 error message occurs, the plastic hooks on the sides of the platform snaps.The second observed issue was user advisory (ua) 45 (driveshaft not at "home" position after power-on/restart) error messages occuring atleast monthly.No known impact or patient consequence was reported.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7367825
Report Number3010617000-2018-00293
Device Sequence Number1235851
Product Code DRM
UDI-Device Identifier00849111001274
UDI-Public00849111001274
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-01-66
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2018
Initial Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1